# SDR REXA2022061001130

- Difficulty date: May 3, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: CC670130136
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B PCU LUG "F" ON RH AILERON HAS CORROSION ON INNER BORE AND FOUND TO BE PREVIOUSLY OVERSIZED.	REPAIRED AILERON CENTER HINGE FITTING LUG IAW BOMBARDIER REO 670-57-61-107.
